MathSciNet Relay Station
MathSciNet bibliographic data
MR743816 (85g:22033) 22E55 (11F72 11R39 22E50)
Kazhdan, D. A.; Patterson, S. J. Metaplectic forms. Inst. Hautes Études Sci. Publ. Math. No. 59 (1984), 35–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement